# SDR USAA2012072000021

- Difficulty date: June 28, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON GIRT BAR FITTING AT FR19+8 INCHES, S23R.  REPLACED GIRT BAR FITTING AT FR19+8 INCHES, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWINGS D53110339.
